SciELO - Scientific Electronic Library Online

vol.17 issue3Degenerate k-regularized (C1, C2)-existence and uniqueness familiesGronwall-Bellman type integral inequalities and applications to global uniform asymptotic stability author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


CARPINTERO, Carlos; ROSAS, Ennis  and  HUSSAIN, Sabir. (i, j)- ω-semiopen sets and (i, j)- ω-semicontinuity in bitopological spaces. Cubo [online]. 2015, vol.17, n.3, pp.43-52. ISSN 0719-0646.

El objetivo de este artículo es introducir y caracterizar las nociones de conjuntos (i, j)-ω-semiabiertos como una generalización de conjuntos (i, j)-semiabiertos en espacios bitopológicos. También definimos y discutimos las propiedades de funciones (i, j)-ω- semicontinuas.

Keywords : Bitopological spaces; (i, j)-ω-semiopen sets; (i, j)-ω-semiclosed sets.

        · abstract in English     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License